Villanueva, Ignacio and Bombal Gordón, Fernando (1999) Regular multilinear operators on C(K) spaces. Bulletin of the Australian Mathematical Society, 60 (1). pp. 11-20. ISSN 0004-9727
The purpose of this paper is to characterise the class of regular continuous multilinear operators on a product of C(K) spaces, with values in an arbitrary Banach space. This class has been considered recently by several authors in connection with problems of factorisation of polynomials and holomorphic mappings. We also obtain several characterisations of a compact dispersed space K in terms of polynomials and multilinear forms defined on C(K).
|Uncontrolled Keywords:||Riesz representation; Homogeneous polynomial; Polymeasure; Radon measure; Compact space|
|Subjects:||Sciences > Mathematics > Mathematical analysis|
|Deposited On:||19 Nov 2010 12:06|
|Last Modified:||06 Feb 2014 09:07|
Repository Staff Only: item control page